# SDR AALA2009032700002

- Difficulty date: March 27, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- Aircraft time: 43,313 hours, 16,667 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GYE - AIRCRAFT UNABLE TO PRESSURIZE.  EMERGENCY DECLARED RETURNED GYE WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESS CONTROLLER AND FORWARD OUTFLOW VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
